Richard Canary
Richard Canary
E-mail confirmado em umich.edu - Página inicial
TítuloCitado porAno
Notes on notes of Thurston, from:“Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)”, 3–92
RD Canary, DBA Epstein, P Green
London Math. Soc. Lecture Note Ser 111, 1987
374*1987
The classification of Kleinian surface groups, II: The ending lamination conjecture
JF Brock, RD Canary, YN Minsky
arXiv preprint math/0412006, 2004
2362004
Ends of hyperbolic 3-manifolds
RD Canary
Journal of the American Mathematical Society 6 (1), 1-35, 1993
2071993
A covering theorem for hyperbolic 3-manifolds and its applications
RD Canary
Topology 35 (3), 751-778, 1996
1831996
Algebraic limits of Kleinian groups which rearrange the pages of a book
JW Anderson, RD Canary
Inventiones mathematicae 126 (2), 205-214, 1996
951996
Homotopy equivalences of 3-manifolds and deformation theory of Kleinian groups
RD Canary, D McCullough
American Mathematical Soc., 2004
832004
On limits of tame hyperbolic 3-manifolds
RD Canary, YN Minsky
Journal of Differential Geometry 43 (1), 1-41, 1996
751996
Cores of hyperbolic 3-manifolds and limits of Kleinian groups
JW Anderson, RD Canary
American Journal of Mathematics, 745-779, 1996
721996
The pressure metric for Anosov representations
M Bridgeman, R Canary, F Labourie, A Sambarino
Geometric and Functional Analysis 25 (4), 1089-1179, 2015
64*2015
Free Kleinian groups and volumes of hyperbolic 3-manifolds
JW Anderson, RD Canary, M Culler, PB Shalen
J. Differential Geom 43 (4), 738-782, 1996
601996
On the Laplacian and the geometry of hyperbolic 3-manifolds
RD Canary
Journal of Differential Geometry 36 (2), 349-367, 1992
581992
The topology of deformation spaces of Kleinian groups
JW Anderson, RD Canary, D McCullough
Annals of Mathematics 152 (3), 693-741, 2000
522000
Spectral theory, Hausdorff dimension and the topology of hyperbolic 3-manifolds
RD Canary, YN Minsky, EC Taylor
The Journal of Geometric Analysis 9 (1), 17-40, 1999
391999
The Poincaré metric and a conformal version of a theorem of Thurston
RD Canary
Duke Mathematical Journal 64 (2), 349-359, 1991
391991
From the boundary of the convex core to the conformal boundary
M Bridgeman, RD Canary
Geometriae Dedicata 96 (1), 211-240, 2003
372003
Kleinian groups with small limit sets
RD Canary, E Taylor
Duke Mathematical Journal 73 (2), 371-381, 1994
371994
Fundamentals of hyperbolic manifolds: Selected expositions
RD Canary, A Marden, DBA Epstein
Cambridge University Press, 2006
352006
Notes on notes of Thurston [MR0903850]
RD Canary, DBA Epstein, PL Green
Fundamentals of hyperbolic geometry: selected expositions 328, 1-115, 2006
312006
Cores of hyperbolic 3-manifolds and limits of Kleinian groups II
JW Anderson, RD Canary
Journal of the London Mathematical Society 61 (2), 489-505, 2000
292000
Covering theorems for hyperbolic 3-manifolds
RD Canary
preprint, 1994
281994
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20